# SDR JJBA20180131013

- Difficulty date: January 31, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 33,174 hours, 21,079 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 14522756409
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE DETECTOR FAIL MESSAGE DURING TAKE OFF.   RESET SYSTEM. PERFORMED HIGH POWER RUN. NO MESSAGE PRESENT. NO DEFECTS NOTED. FOUND PYLON FIRE LOOP DAMAGED. CHAFE FOUND IN HARNESS. . R & R THE NR 2 ENGINE FIRE DETECTOR HARNESS.  PERFORMED AN OPS CHECK.  OPS CHECKED GOOD.  PERFORMED HIGH POWER RUN WITH NO MESSAGE PRESENT.
